Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffer BPH. Taking bactrim, niftron and silodal. Using sitz bath and hot water treatment for urination

Hi I am Veenu, aged 47 years, as per doctors, suffering from BPH. I have taken so many medicines, like Bactrim DS, Niftron 100, Silodal, Cifron 600, & Injection in IV like Amikacin, Lactoguard but did not get much relief, have been getting retaintion in interval of one to two month and able to pass urine after hot water treatment of approx 2 hrs. Please advise me . I am also taking sitz bath from last month
Veenu Kanpur
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have difficulty in passing urine and have been diagnosed to have Prostate enlargement.
Since you are just 47 years old it is unlikely that you have BPH.
The cause of your symptoms could be something else than BPH.You need to get investigated thoroughly to find out the cause of urinary retention.
Please consult qualified Urologist for clinical examination and detail assessment to conclude your problem.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor